On the quadratic variation of the model-free price paths with jumps
- 5 Downloads
We prove that the model-free typical (in the sense of Vovk) càdlàg price paths with mildly restricted downward jumps possess quadratic variation, which does not depend on the specific sequence of partitions as long as these partitions are obtained from stopping times such that the oscillations of a path on the consecutive (half-open on the right) intervals of these partitions tend (in a specified sense) to 0. Finally, we also define quasi-explicit, partition-independent quantities that tend to this quadratic variation.
KeywordsVovk’s outer measure càdlàg price paths Lebesque partition quadratic variation truncated variation
Unable to display preview. Download preview PDF.
- 4.H. Föllmer, Calcul d’Itô sans probabilités, in J. Azéma and M. Yor (Eds.), Séminaire de Probabilités XV, Univ. Strasbourg 1979/80, Lect. Notes Math., Vol. 850, Springer, Berlin, Heidelberg, 1981, pp. 143–150.Google Scholar
- 5.R. Łochowski, Quadratic variation of càdlàg semimartingales as a.s. limit of the normalized truncated variations, Stochastics, 2018 (to appear), arXiv:1708.00732.Google Scholar
- 6.R. Łochowski, N. Perkowski, and D. Prömel, A superhedging approach to stochastic integration, Stoch. Processes Appl., 2018, available from: https://doi.org/10.1016/j.spa.2018.01.009.
- 14.V. Vovk and G. Shafer, Towards a probability-free theory of continuous martingales, 2017 (submitted for publication), arXiv:1703.08715.Google Scholar